MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX STANDARD SMALL-BORE T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. MEDEX STANDARD SMALL-BORE T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX453
Medical Device Problem Codes Partial Blockage (1065); Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device broke when pushing medications through it.The user was not pushing at a fast rate; there was regular pressure going into a spinal needle.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
G1 - mfg contact office address 1, g1 - mfg contact office city, g1 - contact office region state and g1 - contact office zip code: correction.D3 - mfg establishment name and h6.Codes: updated.Device evaluation: no physical sample was returned.One (1) photo provided for evaluation and confirmed the complaint of breaks when pushing medication thru, the photo confirms tubing disconnect.The potential cause was unable to be determined.The lot history review could not be completed because no verifiable lot number was identified or available in the system records.

Brand Name
MEDEX STANDARD SMALL-BORE T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21294210
Report Number1526863-2025-00006
Device Sequence Number18441308
Product Code FPA
UDI-Device Identifier10351688507259
UDI-Public(01)10351688507259(17)270818(10)6050655
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX453
Device Lot Number6050655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown